# SDR SCNA2019101403199

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR FWD SCUFF PLATE DAMAGED. LOCATED AND DRILLED NEW AFT LOGO FWD SCUFF PLATE ALL WORK DONE IAW B737-800 SRM 51-40-05 AND SRM 51-40-08.
